Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 12:37:49 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639413
  • Total Topics: 48535
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: KS treatments  (Read 554 times)

0 Members and 1 Guest are viewing this topic.

Offline numbers

  • Member
  • Posts: 41
KS treatments
« on: November 29, 2010, 09:03:23 PM »
I wonder if anyone has had or heard of treatments that will help make KS lesions fade away more quickly than they would otherwise?  I have KS lesions on my arms and legs that over my 10 months on meds have flattened and faded but are still visible, some of them more as a shadowy outline than others.  A dermatologist has been treating them with cryotherapy (liquid nitrogen) which bursts the blood vessels and leaves iron deposits under the skin that go away with time.  Are there any other things that might help that I could ask about?  Getting rid of the spots would help in rebuilding self-confidence and a brighter outlook.
Tested positive Feb. 2010 VL 181K CD4 161
Started Truvada, Prezista, and Norvir
Sept 2010 VL UD CD4 380
Jan 2011 VL UD CD4 450 I can sleep now thanks to Cipralex!
March 2011 VL UD CD4 490
September 2011 VL UD CD4 500

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.